# SDR DHL2005740511

- Difficulty date: March 31, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CARGO DOOR HAS NUMEROUS DENTS ON SKIN BETWEEN STA 560 TO 620.  REMOVED FASTENERS AT C1 DOOR STA 560 TO 620 IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA 59 X 14.5 INCHES IAW B727 SRM 52-00-03 FIG 3.  FAB NEW SKIN WITH 2024T3 .080 PO 9002012 SIZE 59 X 14.5 INCH ONE STRAP MAT 2024 T3 .080 PO 9002012 SIZE 59 X 6.5 INCH IAW B727 SRM 52-00-03 FIG 3.  ALODINED AND PRIMED AREAS AND PARTS IAW B727 SRM 51-10-2, INSTALLED PARTS REPAIR IAW B727 52-00-03 FIG 3.
